Christoph Kawan
標題引用次數年份
Invariance entropy for control systems
F Colonius, C Kawan
SIAM Journal on Control and Optimization 48 (3), 1701-1721, 2009
852009
Invariance entropy for deterministic control systems
C Kawan
Lecture notes in mathematics 2089, 2013
492013
A note on topological feedback entropy and invariance entropy
F Colonius, C Kawan, G Nair
Systems & Control Letters 62 (5), 377-381, 2013
462013
Invariance entropy of control sets
C Kawan
SIAM Journal on Control and Optimization 49 (2), 732-751, 2011
342011
Metric entropy of nonautonomous dynamical systems
C Kawan
Nonautonomous dynamical systems 1 (1), 2014
312014
Upper and lower estimates for invariance entropy
C Kawan
312009
Invariance entropy for outputs
F Colonius, C Kawan
Mathematics of Control, Signals, and Systems 22 (3), 203-227, 2011
282011
Invariance entropy for control systems
C Kawan
Doctoral thesis, Institut für Mathematik, Universität Augsburg, 2009
282009
Invariance entropy for control systems
C Kawan
Doctoral thesis, Institut für Mathematik, Universität Augsburg, 2009
282009
Lower bounds for the strict invariance entropy
C Kawan
Nonlinearity 24 (7), 1909, 2011
242011
Some results on the entropy of non-autonomous dynamical systems
C Kawan, Y Latushkin
Dynamical systems 31 (3), 251-279, 2016
172016
Invariance entropy of hyperbolic control sets
A Da Silva, C Kawan
arXiv preprint arXiv:1408.2416, 2014
162014
Growth rates for semiflows on Hausdorff spaces
C Kawan, T Stender
Journal of Dynamics and Differential Equations 24 (2), 369-390, 2012
112012
Hyperbolic chain control sets on flag manifolds
A Da Silva, C Kawan
Journal of Dynamical and Control Systems 22 (4), 725-745, 2016
102016
Expanding and expansive time-dependent dynamics
C Kawan
Nonlinearity 28 (3), 669, 2015
92015
Robustness of critical bit rates for practical stabilization of networked control systems
A Da Silva, C Kawan
Automatica 93, 397-406, 2018
72018
Exponential state estimation, entropy and Lyapunov exponents
C Kawan
Systems & Control Letters 113, 78-85, 2018
72018
On topological conjugacy of left invariant flows on semisimple and affine Lie groups
C Kawan, OG Rocío, AJ Santana
Proyecciones (Antofagasta) 30 (2), 175-188, 2011
72011
On expanding maps and topological conjugacy
C Kawan
Journal of Difference Equations and Applications 13 (8-9), 803-820, 2007
72007
On the structure of uniformly hyperbolic chain control sets
C Kawan
Systems & Control Letters 90, 71-75, 2016
52016
系統目前無法執行作業,請稍後再試。
文章 1–20